# SDR USAA2009111693114

- Difficulty date: October 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 57,647 hours, 23,034 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE ARM NR  5.  REPLACED RUDDER HINGE ARM NR 5 IAW A320 AMM 55-36-91 & 27-21-00.
